For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2464-2481                                                                DOI:10.11948/20190221
On the number of limit cycles for a quintic Li\""{e}nard system under polynomial perturbations
Linlin Li,Junmin Yang
Keywords:Limit cycle, bifurcation, Li\""{e}nard system, Melnikov function.
Abstract:
      In this paper, we mainly study the number of limit cycles for a quintic Li\""{e}nard system under polynomial perturbations. In some cases, we give new estimations for the lower bound of the maximal number of limit cycles.
PDF      Download reader